Publications
Publications
Rumpf, Martin
References
8.
Michael Dellnitz, Oliver Junge, Martin Rumpf and Robert Strzodka
The computation of an unstable invariant set inside a cylinder containing a knotted flow
International Conference on Differential Equations, Vol. 1, 2 (Berlin, 1999)
page 1053--1059.
Publisher: World Sci. Publ., River Edge, NJ,
2000
7.
Günther Grün and Martin Rumpf
Entropy consistent finite volume schemes for the thin film equation
Finite volumes for complex applications II
page 205--214.
Publisher: Hermes Sci. Publ., Paris,
1999
6.
W. Dörfler and M. Rumpf
An adaptive strategy for elliptic problems including a posteriori controlled boundary approximation
Math. Comp., 67(224):1361--1382
1998
5.
M. Rumpf
On equilibria in the interaction of fluids and elastic solids
Theory of the Navier-Stokes equations Volume 47 of Ser. Adv. Math. Appl. Sci.
page 136--158.
Publisher: World Sci. Publ., River Edge, NJ,
1998
4.
M. Flucher and M. Rumpf
Bernoulli's free-boundary problem, qualitative theory and numerical approximation
J. Reine Angew. Math., 486:165--204
1997
3.
Michael Dellnitz, Andreas Hohmann, Oliver Junge and Martin Rumpf
Exploring invariant sets and invariant measures
Chaos, 7(2):221--228
1997
2.
M. Ohlberger and M. Rumpf
Hierarchical and adaptive visualization on nested grids
Computing, 59(4):365--385
1997
1.
M. Rumpf
A variational approach to optimal meshes
Numer. Math., 72(4):523--540
1996
Page:  
Previous | Publications, 1, 2, 3, 4, 5, 6 | Next
Export as:
BibTeX, XML